# SDR SWAA2018091725297

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 66,444 hours, 38,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR EMERGENCY LIGHT INOP AT ROW 4.  R&R BATTERY PACK IAW AMM.
